# SDR CALA2021100101729

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Part number: D5347041821300
- Condition: Corroded
- Location: Fr 63-64 String
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6022: BULK CARGO COMPT FR 63-64 STRINGER 42R HAS CORRO SION. DOT 116-65 () 283-002. REPAIRED STRINGER SECTION 42 BETWEEN FR63 TO FR64 IAW INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS SRM 53-00-13-300-001, FIG 001, SHT 1. DIM CUT OUT LIMITS L=28". FC 60,000 OR HR 120000 WHICHEVER IS ACHIEVED FIRST. ACCOMPLISHED THIS IS A CATEGORY B REPAIR, AS PER SRI 53-00-13-205-001 TABLE 6 BY VT MAE MOBILE EMP V934338 BLENDED DAMAGED STRINGER SECTION 42 BETWEEN FR63 TO FR64 IAW A320 SRM 51-74-10. LIMITS L=11" W=1.5" D=.048", MATERIAL REMAINING 0.032", FOUND TO BE OUT OF LIMITS IAW SRM 53-41-13- ADD EMP:V934338 OK TO DIP REPAIR TO BULK CARGO COMPT FR 63-64 STRINGER 42R REF TOMC-APPROVAL FROM SC1ELBYC COMMENT SRMS 53-41-13-283-002 AND 53-00-13-300-001. REF SRI 53-00-13-205-001 TABLE 6, MUST ACCOMPLISH REINSPECTION WITHIN 60000 FLT CYCLES - 120000 FLT HOURS FROM REPAIR EMBODIMENT (WHICHEVER OCCURS FIRST). AT TIME OF 1ST INSPECTION, REVIEW SRI AND APPLY APPLICABLE RECHECK LIMITS. RII INSPECTION ACCOMPLISHED ON NR 0013557 TOMC APPROVED  :  QC REVIEWED. RECORDS UPDATE......SS TOMC APPROVED  :  QC REVIEWED. T/A : 60000 F/C OR 120000 F/H.....SS
